# SDR FDEA201810192947

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) BARREL NUTS HOLE SURFACE CORROSION. CORROSION AT LEFT HAND OUTBOARD FLAP INBOARD FORWARD HINGE(WING SIDE) BARREL NUT HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER DRAWING ARC0502 REV BF AND COMPONENT MAINTENCE MANUAL 57-44-08 . REPAIR SHIM FABRICATED AND INSTALLED AS PER COMPONENT MAINTENCE MANUAL 57-44-08 AND EA 1-5750-128663 A PART 2 STEP 2. TITLE : WINGS-FLIGHT SURFACES-EO 1-5750-7-5002- LT WING-OUTBOARD FLAP, INBOARD FWD HINGE (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO WRI : 57502830 FOR WORK DETAILS.
